Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Indentations on chin and arm. Using hydrocortisone. Need to worry about it?

Hi,good husband is concerned as he found an indentation on his chin , approx. 1/4 in width and height (not acne) and another one on his arm (a little larger) near his elbow . Facial hair still grows in the indentation on his face. At the present time he is using hydrocortisone ointment. What could this be...something to worry about? Sorry, my husband decided to see a doc tomorrow. thanks anyway.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for posting your query. His p;roblem could be a due to condition called macular atrophy where one will have slight depression on the face or trunk. The cause was attributed to a tick bite. The problem should be confirmed by a dermatologist. If needed, a skin biopsy should be done to confirm the diagnosis. There are many modalities are available as treatment. But, once there is depression, only fillers may help to fill the gap.
Good day
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor